# SDR ASOA201101047

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 5,672 hours, 3,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SERVICE DOOR FALLING DOWN.  SIGN IS TAPED UP.  REMOVED AND REPLACED EXIT SIGN LENS COVER IAW AMM 33-51-05.  OPS CHECK GOOD.  DEFER CLEARED AND PLACARD REMOVED.
